# SDR AALA202011209031

- Difficulty date: November 15, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 38,921 hours, 14,999 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bracket
- Condition: Corroded
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA OF UPPER OUTBOARD SURFACE OF RIGHT MAIN LANDING GEAR RETRACTION ACTUATOR BRACKET.  BLENDED AND FABRICATED REPAIR WASHER, PER SRM 57-26-13-300-16.
